I had a TCA and a phenol peel 2 months ago, this has left me with really bad patchy pigmentation marks and stripes on my neck. Is there anything i can do to get rid of this? I am now sorry I had it done, really appreciate any advice. I am very self-conscious when I go out now, and have to pile on make up, which I hate using. I have seen another doctor and he suggested another peel, but I am scared to do this again in case it makes it any worse. Photo to follow.
Marks and Hyperpigmentation After TCA and Phenol Peels
Doctor Answers (1)
Treating pigmentation after a peel
I'm sorry to hear about your bad experience. Achieving even skin after any type of peel requires that the doctor perform the peel very evenly, and that the patient do an excellent job of aftercare and sun/heat avoidance.
If your ongoing problem really is pigment and streakiness, a second peel, with excellent follow-up care during healing, and afterward with sunscreen/bleaching agents, is probably your best bet. You'd be wise, too, to wait until winter, when the sun is less of a concern.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.